MAUDE Adverse Event Report: TYBER MEDICAL T-PAL PROTI 10X8X28 MM; INTERBODY SPACERS

TYBER MEDICAL T-PAL PROTI 10X8X28 MM; INTERBODY SPACERS
Model Number 108812008
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned; therefore, a device evaluation was not performed as it was discarded by the end user.There was no photographic evidence provided.There was no further information provided by the customer to confirm the complaint event and any correlation to the device.There was no lot information provided by the complainant; therefore, a device history record could not be performed.A part number history data review was performed.Within 36 months there have been three complaints for this part number.There was no other instance of the complaint event reported.There have been a total of 23 internal non-conformances during manufacturing in-process inspection where the majority of non-conformant pieces were dispositioned to be scrapped.There have been no capas related to this part number.The complaint rate for this part number is 0.1%.Without further information to confirm the complaint event and correlation to the device or the device for further evaluation, the complaint event root cause is indeterminate.
 
Event or Problem Description
It was reported that this was a tlif (l4 to l5) for the spondylolisthesis on (b)(6) 2022.The surgery was completed successfully without any surgical delay.After the surgery, the patient was infected.The cage was removed.No further information is available.This complaint involves one (1) device.Implant date (b)(6) 2022.

Brand Name
T-PAL PROTI 10X8X28 MM
Common Device Name
INTERBODY SPACERS
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
jeff zoleta
83 south commerce way
suite 310
bethlehem, PA 18017
8667610933
MDR Report Key16530776
Report Number3012966183-2023-00004
Device Sequence Number20186313
Product Code MAX
UDI-Device Identifier00819917021639
UDI-Public00819917021639
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number108812008
Device Catalogue Number108812008
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2023
Initial Report FDA Received Date03/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown